# SDR ASMF20180625010

- Difficulty date: May 15, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 20,690 hours, 2,693 cycles
- Engine: GENX1B70P1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 20,690 hours, 2,693 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, DETECTED FOD DAMAGE TO THE LOW PRESSURE TURBINE 7TH STAGE OF THE LEFT ENGINE.  MAINTENANCE PERFORMED AN INSPECTION AND FOUND A NICK WITH TWO CRACKS ON THE LOW PRESSURE TURBINE BLADE. FOUND OUT OF LIMITS IAW AMM DMC-B787-A-G72-00-00-10B-280C-A, PAGE 26.  THE LEFT ENGINE  WAS REPLACED AND OPS TESTED IAW AMM DMCB-787-A-G71-00-00-10B-520A-A AND DMCB787-A-G71-00-00-10B-720A-A, ALL CORRECT.
